# SDR AALA201807039021

- Difficulty date: July 2, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 49,507 hours, 29,639 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327106
- Part serial: 7982
- Condition: Faulty
- Location: Brake System
- Part time: 14,934 hours, 9,444 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFTER TAKEOFF, AFTER GEAR RETRACTION, ECAM BRAKES AUTO BRAKE FAULT, BRAKE RELEASED. AUTO BRAKE IN AMBER ON WHEEL PAGE. REPLACED BRAKE SYSTEM CONTROL UNIT PER 32-42-43 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
